# SDR A8JA0005

- Difficulty date: May 27, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N55SR
- Make and model: Beech 200BEECH
- Aircraft serial: BB445
- Aircraft time: 9,452 hours, 8,653 cycles
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 505C81
- Condition: Failed
- Location: Landing Gear
- Part time: 9,452 hours, 8,653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, CREW SELECTED GEAR LEVER TO UP.  THE LANDING GEAR TRAVELLED APPROX HALFWAY UP AND STOPPED, LEAVING A RED GEAR SELECT HANDLE INDICATING THE GEAR DID NOT TRAVEL COMPLETELY UP AND LOCK.  CREW REPORTED FAILURE TO ATC.  ATC, VECTORED ACFT TO "ROYCE" AT 7000 FT SO CREW COULD REFER TO EMERGENCY CHECKLIST.  CREW PERFORMED EMERGENCY GEAR EXTENSION PROCEDURE AND ACHIEVED "3 GREEN", INDICATING GEAR WAS DOWN AND LOCKED.  ATC VECTORED ACFT BACK TO DEPARTURE FOR NORMAL LANDING.  UPON INSPECTION, IT WAS DETERMINED THE LANDING GEAR MOTOR HAD FAILED AND TRIPPED THE 60 AMP CIRCUIT BREAKER UNDER THE FLOOR.  MOTOR WAS REPAIRED AND OPS CHECK IS GOOD.
